# SDR USAA2014061300006

- Difficulty date: June 12, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 43,108 hours, 24,441 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FWD MEGA PHONE WAS REPORTEDLY INOPERABLE BY CREW.  R & R FWD MEGA PHONE.  OPERATIONS CHECKED GOOD.
